# SDR ABXA9701675

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5922580506
- Condition: Corroded
- Location: Lt Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT SIDE OF THE UPPER FWD SPAR T-CAP OF THE LT HORIZONTAL STABILIZER EXFOLIATED AT STATION XHS 15.  REPAIRED T-CAP IAW ABX REA D955-21339-MR.
